# SDR UPS203634

- Difficulty date: June 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18898
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Box Fairing
- Condition: Cracked
- Location: Fs 277
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK MAINTENANCE FOUND CRACK EXTRUDING PAST  STOP DRILL IN NOSE WHEELWELL SIDE BOX FAIRING. B.S. 277, RBL 23.5, WL 168.  REPAIRED IAW SRM 51-10-2, 51-30-2, 51-21-1.
